I am 63 yr old male. 6'4 240 lbs. Only
Past 3 weeks have ears ringing, dizziness, night sweats.
Just in case sinus I took amoxicillian for five days and Sudafed but have no sinus blockage
.No relief. Just fel like a sign of something coming. Any help
I would recommend as follows:
Welcome to Ask a Doctor service!
I passed carefully through your question and would explain that your symptoms could be related to an inner ear disorder.
Another possible cause to consider would be lisinopril adverse effects. When did you start taking lisinopril?
For this reason, I recommend first consulting first with an ENT specialist for a careful physical exam and labyrinthine tests.
Some blood lab tests are also necessary:
- complete blood count, PCR, ESR for inflammation
- thyroid hormone levels for thyroid gland dysfunction
- blood electrolytes.
It is also important performing a cervical spine X ray study in order to exclude possible chronic degeneration of the cervical vertebral column, which can lead to dizziness.
Hope to have been helpful!
Wishing good health,
Dr. Ilir Sharka, Cardiologist
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What do the following stress tests, echo and holter monitor test result...
- Suggest alternative treatment for congestive heart failure
- Suggest treatment for hypertension and GERD
- Suggest treatment for high BP and tingling in arms
- What causes sharp pain in chest area relieved by burping?
- Suggest treatment for afib, severe sleep apnea and high heart rate?
- What causes shortness of breath with normal chest X-ray?
- What causes severe pain in my calf muscle in Tietze syndrome?
- What causes altered sense of smell when diagnosed with sinus tachycardia?
- Does page syndrome increase the risk of heart attack?